Alert archive / Alaska / Blizzard Warnings in 2010

Blizzard Warning 5, NWS Anchorage, AK

March 1, 2010

NWS Anchorage, AK issued this blizzard warning at Mar 1, 2010, 10:14 AM AKST. It took effect at Mar 2, 2010, 12:00 AM AKST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2010, 10:14 AM AKST (19:14 UTC)
In effect from
Mar 2, 2010, 12:00 AM AKST
Expired
Mar 2, 2010, 9:18 PM AKST
In force
21 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WWAK42 PAFC 011914
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1014 AM AKST MON MAR 1 2010

AKZ195-021415-
/X.UPG.PAFC.BZ.A.0008.100302T0900Z-100303T0000Z/
/X.NEW.PAFC.BZ.W.0005.100302T0900Z-100303T0100Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
1014 AM AKST MON MAR 1 2010

...BLIZZARD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM AKST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM AKST
TUESDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. 

A STRONG LOW APPROACHING THE WESTERN ALEUTIANS WILL TRACK TO
SOUTH OF THE PRIBILOF ISLANDS TONIGHT. STRONG EAST WINDS WILL
DEVELOP AHEAD OF THIS LOW AND SNOW WILL DEVELOP BY LATE THIS
EVENING. CONDITIONS WILL WORSEN DRAMATICALLY AROUND MIDNIGHT AS
SNOW AND WINDS INCREASE IN INTENSITY. RESULTING BLOWING SNOW WILL
REDUCE VISIBILITIES BELOW ONE QUARTER MILE. THESE CONDITIONS WILL
CONTINUE THROUGH TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS
ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$

AKZ155-012100-
/X.CON.PAFC.WC.Y.0006.000000T0000Z-100301T2100Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1014 AM AKST MON MAR 1 2010

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AKST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AKST TODAY. 

A VERY COLD AIRMASS REMAINS OVER SOUTHWEST ALASKA. GUSTY NORTH
WINDS WILL SLOWLY DIMINISH TODAY AS TEMPERATURES WARM SLIGHTLY...
ALLOWING WIND CHILLS TO IMPROVE TO ABOVE ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$
5 follow-up statements
069 
WWAK42 PAFC 012007
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1107 AM AKST MON MAR 1 2010

AKZ195-021415-
/X.CON.PAFC.BZ.W.0005.100302T0900Z-100303T0100Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
1107 AM AKST MON MAR 1 2010

...BLIZZARD WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
4 PM AKST TUESDAY...

A BLIZZARD WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
4 PM AKST TUESDAY. 

A STRONG LOW APPROACHING THE WESTERN ALEUTIANS WILL TRACK TO
SOUTH OF THE PRIBILOF ISLANDS TONIGHT. STRONG EAST WINDS WILL
DEVELOP AHEAD OF THIS LOW AND SNOW WILL DEVELOP BY LATE THIS
EVENING. CONDITIONS WILL WORSEN DRAMATICALLY AROUND MIDNIGHT AS
SNOW AND WINDS INCREASE IN INTENSITY. RESULTING BLOWING SNOW WILL
REDUCE VISIBILITIES BELOW ONE QUARTER MILE. THESE CONDITIONS WILL
CONTINUE THROUGH TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$

AKZ155-020200-
/X.EXT.PAFC.WC.Y.0006.000000T0000Z-100302T0200Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1107 AM AKST MON MAR 1 2010

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 5 PM AKST THIS
AFTERNOON ALONG THE COAST...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 5 PM AKST THIS
AFTERNOON ALONG THE COAST. 

A VERY COLD AIRMASS REMAINS OVER SOUTHWEST ALASKA. GUSTY NORTH
WINDS WILL SLOWLY DIMINISH TODAY AS TEMPERATURES WARM SLIGHTLY...
ALLOWING WIND CHILLS TO IMPROVE TO ABOVE ADVISORY CRITERIA EARLY
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$
475 
WWAK42 PAFC 020148
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
448 PM AKST MON MAR 1 2010

AKZ155-020300-
/X.EXP.PAFC.WC.Y.0006.000000T0000Z-100302T0200Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
448 PM AKST MON MAR 1 2010

...WIND CHILL ADVISORY WILL EXPIRE AT 5 PM AKST THIS AFTERNOON
ALONG THE COAST...

THE WIND CHILL ADVISORY WILL EXPIRE AT 5 PM AKST THIS AFTERNOON. 


$$

AKZ195-021500-
/X.CON.PAFC.BZ.W.0005.100302T0900Z-100303T0100Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
448 PM AKST MON MAR 1 2010

...BLIZZARD WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
4 PM AKST TUESDAY...

A BLIZZARD WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
4 PM AKST TUESDAY. 

A STRONG LOW APPROACHING THE WESTERN ALEUTIANS WILL TRACK TO
SOUTH OF THE PRIBILOF ISLANDS TONIGHT. STRONG EAST WINDS WILL
DEVELOP AHEAD OF THIS LOW AND SNOW WILL DEVELOP BY LATE THIS
EVENING. CONDITIONS WILL WORSEN DRAMATICALLY AROUND MIDNIGHT AS
SNOW AND WINDS INCREASE IN INTENSITY. RESULTING BLOWING SNOW WILL
REDUCE VISIBILITIES BELOW ONE QUARTER MILE. THESE CONDITIONS WILL
CONTINUE THROUGH TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$
994 
WWAK42 PAFC 021348
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
448 AM AKST TUE MAR 2 2010

AKZ195-030100-
/X.CON.PAFC.BZ.W.0005.000000T0000Z-100303T0100Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
448 AM AKST TUE MAR 2 2010

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 PM AKST THIS
AFTERNOON...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 PM AKST THIS
AFTERNOON. 

A STRONG LOW NORTH OF THE CENTRAL ALEUTIANS WILL PASS TO THE SOUTH
OF THE PRIBILOF ISLANDS TODAY. SNOW AND BLOWING SNOW WILL REDUCE
VISIBILITIES BELOW ONE QUARTER MILE FOR MUCH OF THE DAY. CONDITIONS
WILL GRADUALLY IMPROVE THIS EVENING AS THE LOW MOVES AWAY FROM THE
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$
910 
WWAK42 PAFC 030104
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
404 PM AKST TUE MAR 2 2010

AKZ181-031415-
/X.NEW.PAFC.BZ.W.0006.100303T0700Z-100303T1500Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
404 PM AKST TUE MAR 2 2010

...BLIZZARD WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 AM
AKST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM AKST
WEDNESDAY. 

A STRONG LOW CONTINUES TO CROSS THE EASTERN ALEUTIANS THIS EVENING.
STRONG WINDS WILL DEVELOP BEHIND THE LOW AS WINDS SHIFT TO THE
NORTHWEST. CONDITIONS WILL WORSEN BEFORE MIDNIGHT AS SNOW AND
WINDS INCREASE. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE
QUARTER MILE. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
EARLY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$

AKZ195-030900-
/X.EXT.PAFC.BZ.W.0005.000000T0000Z-100303T0900Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
404 PM AKST TUE MAR 2 2010

...BLIZZARD WARNING NOW IN EFFECT UNTIL MIDNIGHT AKST TONIGHT...

THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL MIDNIGHT AKST
TONIGHT. 

A STRONG LOW CROSSING THE CENTRAL ALEUTIANS WILL CONTINUE TO MOVE
TO THE SOUTH OF THE PRIBILOF ISLANDS. SNOW AND BLOWING SNOW WILL
CONTINUE TO REDUCE VISIBILITIES BELOW ONE QUARTER MILE THROUGH
TONIGHT. WARNING LEVEL CONDITIONS WILL GRADUALLY IMPROVE AS THE
LOW MOVES AWAY FROM THE AREA BUT VISIBILITIES ARE EXPECTED TO
REMAIN LOW THROUGH TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$
810 
WWAK42 PAFC 030618
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
918 PM AKST TUE MAR 2 2010

AKZ195-030730-
/X.CAN.PAFC.BZ.W.0005.000000T0000Z-100303T0900Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
918 PM AKST TUE MAR 2 2010

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE
BLIZZARD WARNING. 

AREAS OF BLOWING SNOW WILL CONTINUE TO REDUCE VISIBILITIES BELOW
ONE MILE OVERNIGHT. WINDS WILL SLOWLY DECREASE AND CONDITIONS WILL
SLOWLY IMPROVE TOWARD MORNING..

$$

AKZ181-031500-
/X.CON.PAFC.BZ.W.0006.100303T0700Z-100303T1500Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
918 PM AKST TUE MAR 2 2010

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AKST WEDNESDAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AKST WEDNESDAY. 

A STRONG LOW CONTINUES TO CROSS THE EASTERN ALEUTIANS THIS
EVENING. STRONG WINDS WILL DEVELOP BEHIND THE LOW AS WINDS SHIFT
TO THE NORTHWEST. CONDITIONS WILL WORSEN BEFORE MIDNIGHT AS SNOW
AND WINDS INCREASE. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE
QUARTER MILE. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
EARLY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this blizzard warning went out at Mar 1, 5:00 AM AKST, 5 hours 14 minutes earlier.

Area forecast discussion, Mar 1, 5:00 AM AKST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM AKST MON MAR 1 2010

.MODEL DISCUSSION...
MODELS IN GENERALLY GOOD AGREEMENT THROUGH 120 HOURS. GFS PREFERRED
OVERALL DUE TO BETTER RUN TO RUN CONSISTENCY AND BEST INITIALIZATION.
ECMWF A CLOSE SECOND.

.ANALYSIS AND UPPER LEVELS...
HIGH AMPLITUDE RIDGE OF HIGH PRESSURE OVER WESTERN CANADA GRADUALLY
MIGRATES EASTWARD. DEEP UPPER LEVEL TROUGH EXTENDING FROM HIGH ARCTIC
ACROSS WESTERN ALASKA HOLDS THROUGH 60 HOURS. UPPER LEVEL CUT OFF LOW
SOUTH OF KODIAK ISLAND WEAKENS AND MOVES OFF TO THE SOUTHEAST.

.SURFACE FEATURES...
A SMALL 972 MB LOW JUST SOUTHEAST OF KODIAK ISLAND WILL REMAIN NEARLY
STATIONARY AND DISSIPATE BY LATE MON NIGHT. ASSOCIATED OCCLUDED FRONT
LIES ALONG THE WESTERN SLOPES OF THE ALASKA RANGE AND WILL GRADUALLY
DETERIORATE.
A 971 MB LOW IN THE NORTHEAST PACIFIC WILL WEAKEN TO 983 MB JUST
SOUTH OF SEWARD MON NIGHT THEN MOVE INLAND NEAR KAMISHAK BAY TUE
MORNING.
A LARGE 974 MB LOW SOUTHWEST OF SHEMYA WILL INTENSIFY TO 959 MB NEAR
NORTH OF SEGUAM ISLAND THEN MOVE TO NEAR SITKINAK TUE NIGHT AS A 971
MB LOW. ASSOCIATED WARM FRONT MOVES INTO THE WESTERN AND CENTRAL
ALEUTIANS TODAY. THE FRONT QUICKLY OCCLUDES AS IT MOVES
NORTHEASTWARD...PASSING OVER DUTCH HARBOR LATE TONIGHT AND COLD BAY
BY TOMORROW AFTERNOON. NORTHERN EDGE OF FRONT GRAZES THE PRIBILOFS
LATE TONIGHT OR EARLY TUESDAY.

.SHORT TERM FORECAST...
BROAD AREA OF PRECIPITATION WILL LINGER OVER SOUTHCENTRAL ALASKA AND
THE NORTH GULF COAST THROUGH TUESDAY NIGHT. WEAK DYNAMICS ALOFT WILL
LIMIT SNOWFALL TOTALS TO A FEW INCHES. SOUTHEASTERLY FLOW SURFACE AND
ALOFT WILL KEEP ANCHORAGE BOWL AND MATSU VALLEY IN A DOWNSLOPE
PATTERN THROUGH THIS EVENING...EXPECT A FEW SUNNY BREAKS AND GUSTY
WINDS THROUGH CHANNELED AREAS. PRECIPITATION FALLING MAINLY AS RAIN
ALONG THE COAST. PATCHY AREAS OF LIGHT FREEZING RAIN POSSIBLE OVER
THE SOUTHERN KENAI PENINSULA THIS MORNING.
INCREASED CLOUD COVER HAS MODERATED TEMPERATURES OVER SOUTHWESTERN
ALASKA BUT COLD NORTHERLY FLOW WILL CONTINUE THROUGH TONIGHT. LOW
WIND CHILLS...ESPECIALLY FOR THE KUSKOKWIM DELTA...WILL REMAIN A
CONCERN THROUGH TOMORROW MORNING.
COLD AIR ADVECTION OVER THE EASTERN BERING...ALASKA PENINSULA...AND
EASTERN ALEUTIANS WILL USHER IN PERIODS OF SNOW SHOWERS TODAY. WINDS
SHIFTING FROM NORTHWEST TO EAST OR SOUTHEAST BY LATE AFTERNOON. BRIEF
PERIOD OF CLEARING IN THESE AREAS TONIGHT BEFORE ARRIVAL OF NEXT
SYSTEM TOMORROW.
ALEUTIAN SYSTEM EXPECTED TO HAVE STORM FORCE WINDS BOTH IN ADVANCE OF
THE FRONT AND ALONG THE SOUTHWESTERN FLANK OF THE LOW ITSELF.
POSSIBLE GUSTS TO AROUND 75 MPH THROUGH CHANNELED AREAS OF THE
CENTRAL ALEUTIANS TONIGHT AND TOMORROW MORNING. MIXED RAIN AND SNOW
WILL PREDOMINATE ALONG THE CHAIN AND ACROSS THE ALASKA
PENINSULA...BUT CHANGE OVER TO SNOW SHOWERS ONCE THE LOW PASSES TO
THE EAST. SNOW AND BLOWING SNOW WILL DEFINITELY BE THE CONCERN FOR
THE PRIBILOFS THROUGHOUT. POSSIBLE BLIZZARD AT SAINT PAUL AND SAINT
GEORGE TONIGHT AND TUESDAY. PRECIPITATION SHIELD SHOULD REACH THE
BRISTOL BAY COAST TUESDAY EVENING...SNOW AND BLOWING SNOW WILL BE A
CONCERN HERE AS WELL...ESPECIALLY ALONG THE WESTERN CAPES.

.LONG TERM FORECAST...
PATTERN SHIFT AFTER 72 HOURS. DEEP NORTH TO SOUTH TROF DEVELOPS AT
500 MB FROM WESTERN RUSSIA INTO NORTHERN PACIFIC. RIDGE OF HIGH
PRESSURE ALOFT BUILDS OVER GULF OF ALASKA AND MAINLAND ALASKA.
PATTERN CONDUCIVE TO STRONG LOW PRESSURE SYSTEMS TRACKING ALONG THE
ALEUTIAN CHAIN AND BEING STEERED TOWARDS NORTHWEST ALASKA. ALSO
CONDUCIVE TO WARMING OVER SOUTHCENTRAL AND SOUTHWESTERN ALASKA.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...WIND 187...BLIZ 195
MARINE...GALE 120 150 155 171 176 179
        STORM 170 172 175
FIRE WEATHER...NONE.

ASB MAR 10

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 4:00 PM AKSTGale WarningAFC49 hr
Feb 28, 4:00 PM AKSTGale WarningAFC6 days
Feb 28, 4:00 PM AKSTGale WarningAFC12 hr
Feb 28, 4:00 PM AKSTSmall Craft AdvisoryAFC12 hr
Feb 28, 4:00 PM AKSTSmall Craft AdvisoryAFC36 hr
Feb 28, 4:00 PM AKSTStorm WarningAFC48 hr
Mar 1, 4:00 AM AKSTGale WarningAFC3 days
Mar 1, 4:00 AM AKSTGale WarningAFC12 hr
Mar 1, 4:00 AM AKSTGale WarningAFC60 hr
Mar 1, 4:00 AM AKSTSmall Craft AdvisoryAFC12 hr
Mar 1, 4:00 AM AKSTSmall Craft AdvisoryAFC60 hr
Mar 1, 4:00 AM AKSTStorm WarningAFC4 days
Mar 1, 4:00 AM AKSTHeavy Freezing Spray WarningAFC13 days
Mar 1, 4:53 AM AKSTHigh Wind WatchAFC5 hr
Mar 1, 4:54 AM AKSTBlizzard WatchAFC5 hr
Mar 1, 8:30 AM AKSTGale WarningAFC8 hr
Mar 1, 9:15 AM AKSTHurricane Force Wind WarningAFC31 hr
Mar 1, 9:15 AM AKSTStorm WarningAFC7 hr
Mar 1, 10:02 AM AKSTHigh Wind WarningAFC26 hr

Nearby

Blizzard Warnings in Alaska, 2010Every blizzard warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.